# SDR DALA12005203125

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 31,595 hours, 16,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA RT SIDE BTW FR 68 TO FR 69 STRINGER 23R SHEAR PLATE CRACKED.  REMOVED SHEAR PLATE AND SUPPORT IAW SRM 51-42-11.  LOCATED AND DRILLED NEW SHEAR PLATE IAW SRM 51-44-11.  INSTALLED NEW SHEAR PLATE IAW SRM 51-42-11.
